MAUDE Adverse Event Report: A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE

A&E MEDICAL CORPORATION DISPPATCBL 2.0 6FT W 8PK; CABLE, ELECTRODE
Catalog Number 019-530
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5; d4; h2; h4; h6; h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient received atrial and ventricular epicardial wires during open heart surgery.Since the patient exited the operating room, the devices were having problems oversensing intermittently (pacer not pacing when supposed to).Patient was continuously paced because underlying rhythm is complete heart block with junctional escape rhythm.The surgeon was concerned if the external pacer was working on not, so the next day, the surgeon inserted a transvenous pacer (tvp) through the patient's right internal jugular cordis.The surgeon attempted several times to insert without luck.The surgeon decreased the sensitivity by increasing the mv to 4 (previously was at 2).This temporarily fixed the problem, and the patient was having less oversensing events, although still had some.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported there was loss of capture associated with movement of a pacer wire.Due to an unstable underlying heart rhythm, a temporary ventricular pacemaker was inserted.The cable was changed and pacing subsequently worked without difficulty.The patient was then able to be mobilize.Attempts have been made and no further information has been provided.

Brand Name
DISPPATCBL 2.0 6FT W 8PK
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23982873
Report Number0002242056-2026-00002
Device Sequence Number11919737
Product Code IKD
UDI-Device Identifier20841291105265
UDI-Public(01)20841291105265(10)28029(17)291101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number019-530
Device Lot Number28029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown